Hi everyone! I have a question and I havent been able to find a good answer anywhere!
I started bcp on the 1st of June, didnt really have any symptoms except nausea. I finished the 24 active pills and started the placebos, on day 28(last day of pack) I got my period or withdrawal bleed or whatever it is called.. But it was dark brown..there were a few clots as well.It was lighter than my usual periods but not exactly light..And it lasted for about three days also(usual period was 4-5)..Is this normal? Since I had never taken bc before I was curious!
Before this cycle I was always irregular, cycles lasted from 16-70 days..so I was pleasantly surprised to see it come on the 28th day..maybe that has something to do with it?
So, starting something like the BC pill can cause some changes to menstrual cycle, so that's likely what happened here. If you'd like, you can read in more detail about the common changes and side-effects of the pill here
Yeah, I thought so..I just wanted to hear it from someone else as well.. Since Im here, another question..Is it safe already for me to stop using condoms and him ejaculating inside? Ive read everything online that says from 7 days to 3 months so Im not sure. Also,Im not concerned about STDs since I have been with my boyfriend for 5 years.
Posts: 2 | Registered: Jun 2014
| IP: Logged |
Are you and your partner up to date on your STI testing? Even if you've been with someone monogamously long term, you'll want to get a screening every year.
Posts: 1292 | Registered: Aug 2013
| IP: Logged |
Copyright 1998, 2014 Heather Corinna/Scarleteen
Scarleteen.com: Providing comprehensive sex education online to teens and young adults worldwide since 1998
Information on this site is provided for educational purposes. It is not meant to and cannot substitute for advice or care provided by an in-person medical professional. The information contained herein is not meant to be used to diagnose or treat a health problem or disease, or for prescribing any medication. You should always consult your own healthcare provider if you have a health problem or medical condition.